# SDR AU510001811

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: MS2125005016
- Condition: Broken
- Location: Mgl Wheel
- Component: Wheel, Bfgoodrich, 314461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT OB MAIN WHEEL TIE BOLTS BROKEN.  INVESTIGATION CONTINUING. (CASA NR 510001811)
